# SDR ASOA201000404

- Difficulty date: March 19, 2010
- Submitted: March 23, 2010
- Operation: Air carrier
- Aircraft: N681BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7680
- Aircraft time: 13,696 hours, 12,193 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 574-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CAP AT LBL 27 FROM FS 621 TO FS 574 IS CORRODED.  FLOORBEAM CAP AT LBL 27, STA 574-621.  REMOVED FOR REPLACEMENT. REMOVED CAP LBL 27, FS 574 - FS 621 IAW SRM 51-42-06 STEP 11.  LOCATED AND DRILLED FLOORBEAM AND LBL 27 FS 569-621. INSTALLED FLOORBEAM CAP AT LBL 27 STA 574-621 IAW REO 601R-53-61-3400. PAINTED FLOORBEAM CAP IAW SRM 51-25-16.  REPLACED FLOORBEAM FILLER STRIP. REF AMM 20-21-00-910-801.  COMPLIED WITH EC/TC REO 601R-53-61-3400 IAW REO 601R-53-61-3400 REV E.
